# SDR SIMA0342

- Difficulty date: February 3, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014ABREVC
- Part serial: 783
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SGF - FLT 3560 - DURING CLIMB, WITH AUTO PRESSURIZATION SELECTED CABIN WENT TO 15,000 CAUSING ALL OXYGEN MASKS TO DEPLOY.  AIRCRAFT DESCENDED TO 10,000 AND USED MANUAL PRESSURIZATION.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE AQUISTION MODULE IAW EMB 145 AMM 21-32-01.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
